# SDR UALA2009072702229

- Difficulty date: July 27, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 35,033 hours, 9,312 cycles
- Engine: Pwa PW4056
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Brake
- Part number: 26124121A
- Part serial: B2527B2413
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DOOR LIGHT EICAS MSG, RTFL.  FOUND NR 4 FRONT BRAKE SPUN ON AXLE.  NR 4 FWD BRAKE ASSY REMOVED.  REPLACED 4 FRONT/REAR BRAKE ASSY.  NEED TO ACCOMPLISH GEAR SWING (NORMAL AND ALT) TO CONFIRM NORMAL OPERATION PRIOR TO REVENUE SERVICE.  ACCMP'D OPERATIONAL TEST OF MAIN GEAR EXTENSION AND RETRACTION SYSTEM ALONG WITH ALTERNATE EXTEND SYSTEM TEST.  OPS NORMAL.
